International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part F

MHD free convection flow through a vertical porous plate with thermal diffusivity and radiation in slip boundary condition


Author(s): Hoshiyar Singh, Preeti Meena and NC Jain

Abstract: Investigation of steady MHD free convection flow with heat and mass transfer of a viscous, incompressible, electrically conducting, optically thin radiating fluid past an infinite vertical plate with thermal diffusivity through porous medium is carried out. Exact solutions of momentum, energy and concentration equations are obtained in closed form by two term perturbation technique. The influence of a number of emerging non-dimensional parameters namely, magnetic parameter, Prandtl number, thermal radiation parameter and Schmidt number examined in detail. Furthermore, the influence of these parameters on heat transfer rate and skin friction is also investigated. It is observed that the velocity is decreased with increasing moving parameter. Increasing permeability parameter increases the velocity but increasing schmidth number decreases the velocity. The study is relevant to chemical materials processing applications.

Pages: 412-418 | Views: 395 | Downloads: 11

Download Full Article: Click Here
How to cite this article:
Hoshiyar Singh, Preeti Meena and NC Jain. MHD free convection flow through a vertical porous plate with thermal diffusivity and radiation in slip boundary condition. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 412-418.
Call for book chapter
International Journal of Statistics and Applied Mathematics